# SDR AALA971668

- Difficulty date: August 31, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7546A
- Make and model: Doug DC-9-82
- Aircraft serial: 53028
- System (JASC): 2170 · Humidity Control System
- Part: Coalescer
- Part number: 1808492
- Condition: Contaminated
- Location: Acm Bays
- Stage of operation: CL
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DFW - FLT 0425 - AFTER TAKEOFF DFW DURING CLIMB-OUT, ACRID ODOR NOTED IN CABIN.  AIRCRAFT RETURNED TO DFW AND LANDED WITHOUT INCIDENT.  REPLACED LT AND RT COALESCER BAGS AND ACCOMPLISHED PACK BURN-OUT PROCEDURE.  SYSTEM GROUND CHECKED NORMAL OPERATION WITH NO ODOR NOTED.  (X)
